# SDR HALA2013031500031

- Difficulty date: March 15, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 38,499 hours, 7,109 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: 38760232
- Part serial: 050922706588
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE APU ATTEMPTED STARTS FAILED, PON LANDING "APU FAULT" EICAS MESSAGE.  REPLACED LOW OIL TEMP SWITCH IAW AMM 49-27-14, FUNCTIONAL AND LEAK CK NORMAL ON GROUND, OK TO CONTINUE, RESERVICED APU OIL TO FULL.
